# SDR I5EA2019052100019

- Difficulty date: May 15, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N277EA
- Make and model: Boeing 737-8CX
- Aircraft serial: 32359
- Aircraft time: 55,887 hours, 35,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Link
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALL NEW PIVOT LINK ASSEMBLYS BS 520 TO 540 IAW AD 2015-02-26 (G) 1 AND SB 737-53-12-44 R5 GROUP 4.  CORRECTIVE ACTION: ACCOMPLISHED INSTALL NEW PIVOT LINK ASSEMBLYS STA 520 TO 540 PER AD 2015-02-26 (G) (1) AND SB 737-53-1244 R5 GROUP 4 INSTRUCTIONS.
